# SDR SWAA990764

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 6552298
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND A 1.125 INCH LONG CRACK AT LH HORIZONTAL STABILIZER CENTER SECTION AFT SPAR WEB, APPROX BL 10.878.  REPAIRED SPAR WEB PER SWA RA NR 1-255-0292.
